| Model Number |
M00521230 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip was used during a polypectomy procedure performed on (b)(6)2026.During the procedure, the clip was not completely release from the catheter during deployment, it remained partially attached to the activation wire.The clip was pulled on for complete release, and at that moment it was detached from the mucosa.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the procedure details to date, despite good faith efforts.
Additional Manufacturer Narrative
Block h6:
imrdf device code a15 captures the reportable event of clip difficult to release from catheter.